Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Random approximations and random fixed point theorems for non-self-maps

Author: Tzu-Chu Lin
Journal: Proc. Amer. Math. Soc. 103 (1988), 1129-1135
MSC: Primary 47H10; Secondary 47H09, 60H25
MathSciNet review: 954994
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Recently, Sehgal and Singh [18] and Papageorgiou [16] considered different random versions of a very interesting theorem of Fan [4]. Instead of compact convex domain, here we consider a continuous condensing or non-expansive random map defined on a closed ball (or closed convex set with bounded range). We prove it is true for certain spaces. As applications of our theorems, some random fixed point theorems of non-self-maps are derived.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H10, 47H09, 60H25

Retrieve articles in all journals with MSC: 47H10, 47H09, 60H25

Additional Information

PII: S 0002-9939(1988)0954994-0
Article copyright: © Copyright 1988 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia